JournalsrmiVol. 12, No. 3pp. 783–789

A theorem of Semmes and the boundary absolute continuity in all dimensions

  • Juha Heinonen

    University of Michigan, Ann Arbor, USA
A theorem of Semmes and the boundary absolute continuity in all dimensions cover
Download PDF

Abstract

We use a recent theorem of Semmes to resolve some questions about the boundary absolute continuity of quasiconformal maps in space.

Cite this article

Juha Heinonen, A theorem of Semmes and the boundary absolute continuity in all dimensions. Rev. Mat. Iberoam. 12 (1996), no. 3, pp. 783–789

DOI 10.4171/RMI/214